Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gyptain

Doryx & Sun Exposure

Recommended Posts

Hi,

The Dermatologists prescribed me Doryx this weekend. I was told not to eat any dairy products an hour before or after taking it, in addition try to avoid the direct and prolonged exposure to the sun or lights with UV rays. Unfortunately, I will be taking a two month vacation this summer to China. I don't know how often will I be exposed to the sun, but I know it's going to be frequent. Should I wait until I come back from vacation to start taking doryx? But I would really like to see what kind of results I will get within these two months while using doryx. As I will also be attending college this fall.

What exactly does doryx do to you, that makes being exposed to light becomes dangerous? Will applying sunscreen to my face decrease the effects? Any insight on this would be greatly appreciated.

Thanks,

Jeffrey

P.S.

Sorry for the double post. I think I posted in the wrong section, and may receive more responses here.

Share this post


Link to post
Share on other sites

i would start taking it if i were you, i was on minocycline and doxycycline which they also say dont be out in the sun but i did, it really just makes you sunburn quicker. i would start taking it and when ever you think you will be out in the sun for awhile wear a hat and bring some water because the heat could make you feel a little dizzy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×